Persistent nausea and vomiting for 3 days while taking Macrobid for UTI caused by E. coli. Is it ok to take gravol to manage it?

Vomiting for 3 days. If you have been vomiting (V) for 3 days, you are in danger of a low potassium level and may have an intestinal problem unrelated to your macrobid (M). If you feel strong enough, get hold of the physician (P) who prescribed the M and discuss it with the P. If you feel you are dehydrated and weak, go to the emergency room to be examined and have some tests done to find out why you're V for 3 days.

Related Questions

I take nitrofurantoin for uti. On 3rd dose I had some wine before then. Middle of night had nausea and vomiting til late morning. Was that a reaction?

Interaction. hard lesson learned. Never combine alcoholic beverage with antibiotics. Macrodantin itself can cause an upset stomach- take on a full stomach. Consult your prescribing physician. Read more...